# SDR 2019FA0000382

- Difficulty date: November 13, 2019
- Submitted: November 18, 2019
- Operation: General aviation
- Aircraft: N504CR
- Make and model: Cessna 680A
- Aircraft serial: 680A0170
- Aircraft time: 329 hours, 276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW WAS UNABLE TO OPEN THE MAIN CABIN DOOR TO EXIT THE AIRCRAFT. THE ENTIRE HANDLE WAS LOCKED IN PLACE. POWERING THE AIRCRAFT DOWN DIDN'T NOT CORRECT THIS ISSUE, HOWEVER, POWERING THE AIRCRAFT BACK UP ALLOWED THE HANDLE TO MOVE AGAIN. AT THE TIME, THE DOOR COULD ALSO NOT BE OPENED FROM THE EXTERIOR OF THE AIRCRAFT. THIS IS CONCERNING AS IT IS OUR PRIMARY EMERGENCY EXIT.
